MathSciNet Relay Station
MathSciNet bibliographic data
MR1682243 (2000b:60171) 60J10 (60K15)
Roberts, G. O.; Tweedie, R. L. Bounds on regeneration times and convergence rates for Markov chains. Stochastic Process. Appl. 80 (1999), no. 2, 211–229.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement